Repositorio de producción científica de la Universidad de Sevilla

Cylinders for non-symmetric DG-operads via homological perturbation theory

Opened Access Cylinders for non-symmetric DG-operads via homological perturbation theory

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Muro Jiménez, Fernando
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2016-09
Publicado en: Journal of Pure and Applied Algebra, 220 (9), 3248-3281.
Tipo de documento: Artículo
Resumen: We construct small cylinders for cellular non-symmetric DG-operads over an arbitrary commutative ring by using the basic perturbation lemma from homological algebra. We show that our construction, applied to the A-infinity operad, yields the operad parametrizing A-infinity maps whose linear part is the identity. We also compute some other examples with non-trivial operations in arities 1 and 0.
Cita: Muro Jiménez, F. (2016). Cylinders for non-symmetric DG-operads via homological perturbation theory. Journal of Pure and Applied Algebra, 220 (9), 3248-3281.
Tamaño: 359.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43063

DOI: 10.1016/j.jpaa.2016.02.013

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones